Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 29, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 18, 2010, 11:40 PM CDT for Hansford County, Ochiltree County, Sherman County, Texas. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2010, 11:40 PM CDT (04:40 UTC)
- Expired
- May 19, 2010, 12:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hansford County, TX, Ochiltree County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 131 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 12:12 AM CDT | TORNADO | 4 Nnw Gruver, TX | BRIEF TOUCHDOWN. RELAYED THROUGH SPOTTER NETWORK |
| May 19, 12:40 AM CDT | HAIL 1.75 | 12 Nne Gruver, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 10:49 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 19.0
The text
As transmitted, in the capitals the NWS used until 2016.
966 WFUS54 KAMA 190440 TORAMA TXC195-357-421-190545- /O.NEW.KAMA.TO.W.0029.100519T0440Z-100519T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1140 PM CDT TUE MAY 18 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS. NORTHERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS. NORTHWESTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 1245 AM CDT * AT 1140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 15 MILES WEST OF GRUVER...OR ABOUT 22 MILES EAST OF STRATFORD...MOVING EAST AT 35 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WAKA AND GRUVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3649 10096 3619 10097 3625 10192 3646 10192 TIME...MOT...LOC 0440Z 266DEG 30KT 3632 10164 $$ CLK
2 follow-up statements
151 WWUS54 KAMA 190502 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1202 AM CDT WED MAY 19 2010 TXC195-357-421-190545- /O.CON.KAMA.TO.W.0029.000000T0000Z-100519T0545Z/ SHERMAN TX-HANSFORD TX-OCHILTREE TX- 1202 AM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR NORTHWESTERN OCHILTREE...NORTHERN HANSFORD AND NORTHEASTERN SHERMAN COUNTIES... AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED 9 MILES NORTHWEST OF GRUVER...OR ABOUT 20 MILES NORTHWEST OF SPEARMAN...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... GRUVER... WAKA... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3646 10179 3649 10096 3619 10097 3625 10184 TIME...MOT...LOC 0501Z 265DEG 33KT 3637 10147 $$ CLK
129 WWUS54 KAMA 190524 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1224 AM CDT WED MAY 19 2010 TXC195-357-421-190545- /O.CON.KAMA.TO.W.0029.000000T0000Z-100519T0545Z/ SHERMAN TX-HANSFORD TX-OCHILTREE TX- 1224 AM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR NORTHWESTERN OCHILTREE...NORTHERN HANSFORD AND EAST CENTRAL SHERMAN COUNTIES... AT 1224 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED 13 MILES NORTHWEST OF GRUVER...OR ABOUT 22 MILES SOUTH OF GUYMON... MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... GRUVER... WAKA... PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3646 10166 3649 10096 3619 10097 3624 10166 TIME...MOT...LOC 0524Z 269DEG 22KT 3638 10157 $$ CLK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:26 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, May 18, 6:26 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 626 PM CDT TUE MAY 18 2010 .AVIATION... 0000 UTC TAFS...COMPLEX AVIATION FORECAST THIS EVENING WITH THE MAIN FOCUS CENTERING ON THUNDERSTORM POTENTIAL TONIGHT. CURRENT WSR 88D RADAR IMAGERY INDICATES CONVECTION ONGOING ACROSS THE NORTHERN SECTIONS OF THE PANHANDLES. THE TRACK OF THIS CLUSTER OF STORMS LOOKS TO NOT AFFECT ANY OF THE TERMINALS HOWEVER THUNDERSTORMS ARE POSSIBLE WITH A MOIST AND UNSTABLE AIR MASS ACROSS THE AREA. PINPOINTING WHEN ANY STORM WILL AFFECT ANY OF THE TERMINALS IS DIFFICULT AT THIS TIME SO JUST HAVE CB REMARKS IN THROUGH 10-11Z WED. FURTHER AMENDMENTS MAY BECOME NECESSARY IF THUNDERSTORMS INCREASE IN COVERAGE. UPPER TROUGH OVER THE FOUR CORNERS REGION WILL SLIDE ACROSS THE CENTRAL PLAINS WEDNESDAY. A SFC LOW WILL ALSO SLIDE ACROSS THE PANHANDLES DURING THE DAY WHICH SHOULD PUSH THE DRYLINE INTO THE EASTERN TX/OK PANHANDLES DURING THE DAY. THUS EXPECT ANY THUNDERSTORMS TO STAY EAST OF THE TERMINALS. A COLD FRONT WILL START TO APPROACH THE AREA BY THE END OF THE FORECAST PERIOD...WITH WINDS VEERING TO THE W-NW BY 19-20Z. CLK && .PREV DISCUSSION... /ISSUED 504 PM CDT TUE MAY 18 2010/ DISCUSSION... TORNADO WATCH OUT TIL 11 PM FOR WHOLE FCST AREA SO WILL KEEP SHORT. PARAMETERS COMING TOGETHER TO WARRANT DECENT THREAT OF SVR WX THIS EVENING...STARTING WRN ZONES AND SPREADING EWD. GRIDS HAVE ACCOUNTED FOR THIS WITH AREAL POP QUALIFIERS AND SVR WORDING. FOR WED...UPPER LOW WILL TRACK EWD ACROSS CNTRL PLAINS. THIS WILL SEND THE DRYLINE EWD TO ERN ZONES BY AFTERNOON...PSBLY EVEN WRN OK BEFORE 00Z THURSDAY. HAVE LOWERED POPS FURTHER ACROSS WRN AND SWRN ZONES SINCE DRYLINE SHOULD MOVE PAST THOSE AREAS. IT REMAINS TO BE SEEN IF IT WILL EVEN REMAIN IN OUR FCST AREA AT ALL. FOR NOW... DECIDED 12Z MODELS WERE STILL A BIT TOO FAST WITH THIS FEATURE...AND HAVE HELD IT UP ACROSS FAR ERN ZONES WED AFTERNOON WITH SLGT CHC TO CHC POPS IN THAT AREA. SFC COLD FRONT TO ADVANCE SWD INTO NRN SECTIONS LATER WED AFTERNOON...THEN ACROSS REMAINDER OF PNHDLS WEDNESDAY EVENING. HELD ON TO SLGT CHC TO CHC POPS NRN AND ERN HALF OF PNHDLS WED NIGHT FOR WRAPAROUND PRECIP. DRY WX THRU AT LEAST THURSDAY AND FRIDAY WITH WARMER TEMPS BY FRIDAY. ATTENTION THEN TURNS TO NEXT UPPER LEVEL TROF PROGGED TO DIG INTO WRN US THIS WEEKEND INTO EARLY NEXT WEEK. MODELS CONTINUE TO DISAGREE ON ALL ASPECTS OF HANDLING THIS PARTICULAR TROF...WHICH MAKES FOR LOW CONFIDENCE ON WHERE...WHEN...OR IF ANY TSTMS WILL FORM ALONG SLOSHING DRYLINE. SOME MODELS SAY PNHDLS WILL BE CAPPED...OTHERS SAY NO. AGAIN...DID NOT FEEL COMFORTABLE AT ALL SPREADING 20 POPS AREAWIDE FOR SVRL PERIODS THAT FAR OUT WHEN UNCERTAINTY REMAINS REGARDING WHETHER OR NOT PRECIP WILL EVEN DEVELOP. THEREFORE...MAINTAINED INTEGRITY OF PREVIOUS FCST BY KEEPING POPS JUST BELOW MENTIONABLE THIS WEEKEND THRU NEXT TUESDAY AT THIS TIME PENDING BETTER MODEL AGREEMENT. LATER SHIFTS WILL NEED TO EVALUATE FURTHER AS TIME GETS CLOSER. OVERALL...PREVIOUS PCKG IN GOOD SHAPE WITH MOSTLY MINOR ADJUSTMENTS MADE TO THE GRIDS. ANDRADE FIRE WEATHER... NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST FRIDAY DUE TO RECENT RAINS...WET GROUNDS...AND CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/05
Hazardous weather outlook, May 18, 10:56 PM CDT, 44 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1056 PM CDT TUE MAY 18 2010 OKZ001>003-TXZ001>020-191100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1056 PM CDT TUE MAY 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES TONIGHT. A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE TONIGHT. AS A RESULT...A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 5 AM CDT. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS THAT DEVELOP MAY BECOME SEVERE ACROSS THE FAR EASTERN PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE ON WEDNESDAY AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE FAR EASTERN PANHANDLES. SCHNEIDER
In the hours before
Local storm report, May 18, 10:33 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1033 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 11 N CHANNING 35.84N 102.33W
05/18/2010 HARTLEY TX NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE SAW A BRIEF TORNADO TOUCHDOWN
NEAR CHANNING.
&&
CORRECTED LOCATION
EVENT NUMBER AMA1000421
NUNEZLocal storm report, May 18, 10:53 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1053 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL 1 N STRATFORD 36.35N 102.07W
05/18/2010 E1.50 INCH SHERMAN TX PUBLIC
&&
EVENT NUMBER AMA1000466
RTWLocal storm report, May 18, 10:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1055 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL CANADIAN 35.91N 100.38W
05/18/2010 E1.25 INCH HEMPHILL TX AMATEUR RADIO
&&
EVENT NUMBER AMA1000467
RTWLocal storm report, May 18, 11:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1106 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM HAIL CANADIAN 35.91N 100.38W
05/18/2010 E2.00 INCH HEMPHILL TX AMATEUR RADIO
&&
EVENT NUMBER AMA1000468
RTWLocal storm report, May 18, 11:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1117 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM HAIL 1 E CANADIAN 35.91N 100.37W
05/18/2010 M2.00 INCH HEMPHILL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000469
TASLocal storm report, May 18, 11:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1137 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TORNADO 6 SE HARTLEY 35.82N 102.32W
05/18/2010 HARTLEY TX STORM CHASER
&&
EVENT NUMBER AMA1000470
NUNEZThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:14 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore | 46 min |
| May 18, 7:51 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore, Roberts | 39 min |
| May 18, 8:03 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 57 min |
| May 18, 8:29 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 91 min |
| May 18, 8:32 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 88 min |
| May 18, 8:44 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 61 min |
| May 18, 9:21 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 39 min |
| May 18, 9:44 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 61 min |
| May 18, 10:00 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 45 min |
| May 18, 10:40 PM CDT | Tornado Warning | AMA | Dallam, Hansford, Sherman | 65 min |
| May 18, 10:41 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 64 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 80 min |
| May 19, 12:48 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 87 min |
| May 19, 12:51 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree, Sherman | 54 min |
| May 19, 1:34 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 86 min |
| May 19, 1:54 AM CDT | Severe Thunderstorm Warning | AMA | Dallam | 66 min |
| May 19, 2:02 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 28 min |
| May 19, 2:24 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson | 36 min |
| May 19, 2:31 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 59 min |
| May 19, 2:51 AM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 54 min |
| May 19, 2:53 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 37 min |
| May 19, 3:22 AM CDT | Tornado Warning | AMA | Ochiltree, Roberts | 38 min |
| May 19, 3:30 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 60 min |
| May 19, 3:52 AM CDT | Tornado Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 38 min |
| May 19, 4:26 AM CDT | Tornado Warning | AMA | Hemphill, Lipscomb | 34 min |
| May 19, 10:07 AM CDT | Areal Flood Advisory | AMA | Moore | 6 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.